RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 215, Number 5, Pages 1048–1051 (Mi dan38230)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

Asymptotics of the width of gaps in the spectrum of the Sturm–Liouville operator with a periodic potential

V. F. Lazutkin, T. F. Pankratova

Leningrad State University

Full text: PDF file (460 kB)

Bibliographic databases:

UDC: 517.564:517.94
Presented: В. И. Смирнов
Received: 28.08.1973

Citation: V. F. Lazutkin, T. F. Pankratova, “Asymptotics of the width of gaps in the spectrum of the Sturm–Liouville operator with a periodic potential”, Dokl. Akad. Nauk SSSR, 215:5 (1974), 1048–1051

Citation in format AMSBIB
\Bibitem{LazPan74}
\by V.~F.~Lazutkin, T.~F.~Pankratova
\paper Asymptotics of the width of gaps in the spectrum of the Sturm--Liouville operator with a periodic potential
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 215
\issue 5
\pages 1048--1051
\mathnet{http://mi.mathnet.ru/dan38230}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0355178}
\zmath{https://zbmath.org/?q=an:0318.34035}


Linking options:
  • http://mi.mathnet.ru/eng/dan38230
  • http://mi.mathnet.ru/eng/dan/v215/i5/p1048

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Marchenko, I. V. Ostrovskii, “A characterization of the spectrum of Hill's operator”, Math. USSR-Sb., 26:4 (1975), 493–554  mathnet  crossref  mathscinet  zmath
    2. E. I. Dinaburg, Ya. G. Sinai, “The one-dimensional Schrödinger equation with a quasiperiodic potential”, Funct. Anal. Appl., 9:4 (1975), 279–289  mathnet  crossref  mathscinet  zmath
    3. V. A. Chulaevskii, “On perturbations of a Schrödinger operator with periodic potential”, Russian Math. Surveys, 36:5 (1981), 143–144  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. P. B. Djakov, B. S. Mityagin, “Instability zones of periodic 1-dimensional Schrödinger and Dirac operators”, Russian Math. Surveys, 61:4 (2006), 663–766  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Yu. V. Pokornyi, M. B. Zvereva, S. A. Shabrov, “Sturm–Liouville oscillation theory for impulsive problems”, Russian Math. Surveys, 63:1 (2008), 109–153  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:29
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019